# SDR AWXA960292

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Cracked
- Location: Nr 8 Spoiler
- Part time: 43,044 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O, H

## Discrepancy

PHX/SFO - FLT 2604 - PRESSURE AND QUANTITY DROPPED TO ZERO SHORTLY AFTER LANDING AND DURING TAXI.  NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC LOW PRESSURE LIGHTS ILLUMINATED THEN BOTH PUMPS WERE TURNED OFF WITHIN APPROXIMATELY 30 SECONDS.  NR 2 ENGINE WAS SHUT DOWN.  FOUND NR 8 GROUND SPOILER ACTUATOR HOUSING CRACKED.  SENT TECHNICIANS AND PARTS FROM PHX.  REMOVED AND REPLACED NR 8 GROUND SPOILER ACTUATOR PER AWA TASK CARD R3M27016.  OPERATIONS AND LEAK CHECKS GOOD.    PARTS TOTAL CYCLES, 36,944.  (X)
